Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the $ K$-groups of certain $ C\sp *$-algebras used in $ E$-theory


Author: Gabriel Nagy
Journal: Proc. Amer. Math. Soc. 122 (1994), 1125-1131
MSC: Primary 46L80; Secondary 19K56
MathSciNet review: 1209099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a $ {{\text{C}}^ \ast }$-algebra. We denote by $ {A_\infty }$ the quotient of the $ {{\text{C}}^ \ast }$-algebra of bounded continuous functions $ [1,\infty ) \to A$ by the ideal of the functions which vanish at $ \infty $. We show that the the canonical map $ A \to {A_\infty }$ gives an isomorphism between K-groups, provided that A is stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L80, 19K56

Retrieve articles in all journals with MSC: 46L80, 19K56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1209099-3
PII: S 0002-9939(1994)1209099-3
Keywords: $ {{\text{C}}^ \ast }$-algebras, K-theory, E-theory
Article copyright: © Copyright 1994 American Mathematical Society